Please use this identifier to cite or link to this item:
Title: Least square spline decomposition in time-frequency analysis of meteorological signals
Authors: Shelevytska, K.I.
Semenova, O.S.
Shelevytsky, I.V.
Yanovsky, Felix
Keywords: radar meteorology
Issue Date: 2011
Publisher: Proceedings of SPIE, Volume: 8008, pp. 80081T-1 - 80081T-9, 2011, (9 pp.)
ISBN: 9780819485823
ISSN: 0277-786X
Appears in Collections:Наукові статті кафедри електроніки, робототехніки і технологій моніторингу та інтернету речей

Files in This Item:
File Description SizeFormat 
SHelevytska-Semenova-Yanov PSI80081T.pdf1.05 MBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.